A landing theorem for periodic dynamic rays for transcendental entire maps with bounded post-singular set

Asli Deniz

    Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

    OriginalsprogEngelsk
    TidsskriftJournal of Difference Equations and Applications
    Vol/bind20
    Udgave nummer12
    Sider (fra-til)1627-1640
    ISSN1023-6198
    DOI
    StatusUdgivet - 2014

    Citer dette

    @article{94dab58ada474d8fa9c7ccd7d82d5766,
    title = "A landing theorem for periodic dynamic rays for transcendental entire maps with bounded post-singular set",
    author = "Asli Deniz",
    year = "2014",
    doi = "10.1080/10236198.2014.968564",
    language = "English",
    volume = "20",
    pages = "1627--1640",
    journal = "Journal of Difference Equations and Applications",
    issn = "1023-6198",
    publisher = "Taylor & Francis",
    number = "12",

    }

    A landing theorem for periodic dynamic rays for transcendental entire maps with bounded post-singular set. / Deniz, Asli.

    I: Journal of Difference Equations and Applications, Bind 20, Nr. 12, 2014, s. 1627-1640.

    Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

    TY - JOUR

    T1 - A landing theorem for periodic dynamic rays for transcendental entire maps with bounded post-singular set

    AU - Deniz, Asli

    PY - 2014

    Y1 - 2014

    U2 - 10.1080/10236198.2014.968564

    DO - 10.1080/10236198.2014.968564

    M3 - Journal article

    VL - 20

    SP - 1627

    EP - 1640

    JO - Journal of Difference Equations and Applications

    JF - Journal of Difference Equations and Applications

    SN - 1023-6198

    IS - 12

    ER -